# SDR BIER200401059

- Difficulty date: March 12, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N1859
- Make and model: Beech 58
- Aircraft serial: TH1299
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: B003871
- Part serial: 1680
- Condition: Failed
- Stage of operation: CL
- How discovered: C
- Nature of condition: B, H, G
- Precautionary procedure: A, H

## Discrepancy

SMELLED SMOKE IN COCKPIT, CIRCUIT BREAKER POPPED, SHUT-DOWN ALL POWER TO AIRCRAFT. FOUND OVERVOLTAGE CIRCUIT DID NOT DISABLE WHEN REGULATOR ALLOWED VOLTAGE TO CLIMB ABOVE 32V, TOOK OUT ALL ELECTRICAL EQUIPMENT ON.
